eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Would you have Lip swelling when you have Hiv infection?





Summary: Lip swelling is found among people with Hiv infection, especially people who are female, 30-39 old, also have Diarrhea, and take medication Truvada.

We study 25 people who have Lip swelling and Hiv infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Hiv infection and Lip swelling >>>

Hiv infection

Hiv infection can be treated by Atripla, Truvada, Norvir, Isentress, Prezista, Kaletra. (latest reports from Hiv Infection 42,196 patients)

Lip swelling

Lip swelling has been reported by people with high blood pressure, high blood cholesterol, rheumatoid arthritis, pain, depression.(latest reports from Lip swelling 7,808 patients)

On Dec, 13, 2014: 25 people who have hiv infection and Lip Swelling are studied.

Trend of Lip swelling in hiv infection reports

Gender of people who have hiv infection and experienced Lip swelling * :

FemaleMale
Lip swelling66.15%33.85%

Age of people who have hiv infection and experienced Lip swelling * :

0-12-910-1920-2930-3940-4950-5960+
Lip swelling0.00%0.00%0.00%10.71%64.29%3.57%16.07%5.36%

Severity of the symptom * :

n/a

Top co-existing conditions for these people * :

  1. Diarrhoea (8 people, 32.00%)
  2. Hypertension (8 people, 32.00%)
  3. Anxiety (4 people, 16.00%)
  4. Blood triglycerides increased (3 people, 12.00%)
  5. Nausea (3 people, 12.00%)
  6. Hypersensitivity (3 people, 12.00%)
  7. Hypovitaminosis (1 people, 4.00%)
  8. Acquired immunodeficiency syndrome (1 people, 4.00%)
  9. Hiv test positive (1 people, 4.00%)
  10. Gastritis (1 people, 4.00%)

Most common drugs used by these people * :

  1. Truvada (25 people, 100.00%)
  2. Norvir (25 people, 100.00%)
  3. Loratadine (20 people, 80.00%)
  4. Reyataz (19 people, 76.00%)
  5. Lamivudine (13 people, 52.00%)
  6. Kaletra (13 people, 52.00%)
  7. Metoclopramide (8 people, 32.00%)
  8. Abacavir (8 people, 32.00%)
  9. Epzicom (6 people, 24.00%)
  10. Nevirapine (5 people, 20.00%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Hiv Infection and Lip Swelling?

You are not alone! Join a mobile support group:
- support group for people who have Lip Swelling and Hiv infection
- support group for people who have Hiv infection
- support group for people who have Lip Swelling

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Hi am takin the once a day combi of tenefvr,lmvdn,efvrz but my skin gets noticeably darker,is this normal n what can i do to correct this? plz help coz its stopping me from takin my meds thanx,j
    common side effects of arvs among african women particularly the darkening of the skin plus how can i avoid wasting particularly around the buttocks. is there a skincare regime one can keep for a healthy complection?
    Reply
  • Can u take both efavirenz and raltegravir everyday for hiv infection?
    i am wondering how good is to reduce viral load and increase cd4 count if the hiv patient swallows or intakes a pill of efavirenz and a pill of raltegravir everyday? This is something i havent found any information in many hiv data pages i have checked. Does anybody know if this combo of Efavirenz + Raltegravir is any good?
    Reply
  • I get hiccups from magace. can i lower dosage to one teaspoon per day instead of two?
    I am losing weight. I want to try magace to gain. But, after a few days I start to get hiccups that are unrelenting. I am taking 2 teaspoons per day. Could I drop that to 1 teaspoon per day? The dosage is 40mg.
    Reply
  • Sustiva or combivir and ed
    I am a GWM (51/yo) who has been poz for over 15 years. I started on Crixivan and Combivir in 1998. About a year and a half later I switched off the Crixivan and onto Sustiva. I've met someone and would really like to perform but have been having difficulties maintaining an erection with him. I was also on Lexapro and switched to Citalopram. About 3 weeks ago, after talking about this with my doctor, we switched off the Citalopram and onto Wellbutrin SR. I really need help with this as I want to be able to please the new guy in my life!
    Reply
  • What causes a high concentration of mature mucus strands in the body
    I had a Lapband removed via emergency surgery a year ago. Shortly after was infected with HIV. Began ART regiment three months post infection. My body has responded with to ART regiment viral load went from 85000 to 85 copies at last measurement in January. Three months into the ART regiment I noticed significant mucus strand development,noticible in the eyes, stool, nasal passages, accompanied by subcutaneous edema with presense of highly developed mucus strands in the subcuteneous layer I had an endospocy and colonoscopy that were normal except minor ulceration in the stomach. Additionally dark circles under my eyes and I am resting as much as possible. Stool has been turning dark green then pale, and is not directly related to dietary intake. What causes mucus stranding and is this a condition? Whatever is going on is increasing in severity. Any suggestions is greatly appreciated.











    Stool breaks apart in to very clear biphercated sections silimar behaviour of the mucus strands. Stool looks like cat food dumped into the toilet. Does anyone know what this condition is?
    Reply

More questions for: Hiv infection, Lip swelling

More reviews for: Hiv infection, Lip swelling

Comments from related drug studies (Check your drugs):

  • no painful urination, recent urine specimen revealed protein in urine (sign of infection?). I had a urinary tract infection, it was treated & resolved (to my knowledge). I don't drink alcohol, at all, or smoke. I do not take any OTC meds.
    Reply
  • I cant control my anger..I have severe mood swings and lash out at people.I know that I feel like everyone is against me and trying to mess with my head.i don't want to get out of bed and I have a hard time functioning doing daily tasks.I get different feelings when im around others such as anxiety, ...
    Reply
  • For the past 1 1/2 - 2 years my lips will swell and go down, swell and go down. Nothing has seemed to bring this about and the spots where the swelling takes place seems to vary. I recently read an article posted by BC Global News about the Nuva Ring and new side effects that should be reviewed by ...
    Reply
  • I took malarone last summer while traveling in parts of the Philippines, shortly after I began to notice swelling in my upper lip. The swelling persists to this day(over one year later). I have been to dermatologist and had cortisone shots is my lip as well as tried topical creams. The cortisone ...
    Reply
  • recurring cellulitis infection? Was hospitilized twice. 1st time left leg was infected, 1.5 weeks later was hospitalized for infection in right leg. Treated with Clindamycin both times and the infection cleared up. redness, swelling and warmness to the tough have all came back on my right leg. It st ...
    Reply

More related studies for: Hiv infection, Lip swelling

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.